# SDR DXTA2009051403651

- Difficulty date: May 13, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 5,642 hours, 3,410 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL OUT, LT  BRAKE IS HYPER SENSITIVE TO INPUTS AND IS ALMOST UNUSABLE BECAUSE IT GRABS VIOLENTLY.    INSPECTED THE LTH MLG BRAKES, NO DEFECTS NOTED. MEASURED BRAKE WEAR. O/B BRAKE MEASURED AT 0.4" & I/B BRAKE MEASURED 0.6". TAXI CHECKED AIRCRAFT & FOUND BRAKES TO BE OPERATING NORMALLY. WORK PERFORMED IAW THE MM 32-42-01. BLED THE MAIN BRAKE SYSTEM IAW MM 32-40-00.
